| Model Number |
A20710A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device had a broken distal end of the forceps.The issue was found during a percutaneous nephrolithotomy procedure that was completed with a back-up device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.A definitive root cause could not be identified.Based on the results of the investigation, it is likely that expected or random component failure led to the malfunction.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.